What is Cetirizine Hydrochloride Tablets?

Cetirizine Allergy tablets help to treat allergy symptoms and provide relief from long term runny noses and watery eyes.

These non-drowsy tablets also help to overcome allergies such as hay fever, pets, house dust and insect bites.

What does this medicine do?

This medicine contains the antihistamine Cetirizine, which is also known as Zirtek.

Just one tablet is enough to provide up to 24 hours of non-drowsy hay fever and allergy relief, perfect for preventing troublesome hay fever symptoms during the UK summer.

What are the symptoms of hay fever?

Symptoms of hay fever include:

  • Sneezing and coughing.
  • A runny or blocked nose.
  • Itchy, red or watery eyes.
  • Itchy throat, mouth, nose and ears.
  • Loss of smell.
  • Pain around the temples and forehead.
  • Headache.
  • Earache.
  • Feeling tired.

Can this be used during pregnancy or breastfeeding?

Cetirizine Hydrochloride Tablets should not be used during pregnancy or breastfeeding as this medicine passes through the mother’s milk.

Direction for use

Adults, the elderly, and children 12 years and over: 1 tablet daily.

Children aged 6 to 12 years: Half a tablet twice daily.

Not recommended for children under the age of 6.

Who is it not suitable for?

Do not take Cetirizine Hydrochloride Tablets if:

  • You are allergic to any of the ingredients listed below.
  • Under 6 years of age.
  • If you have an intolerance to some sugars.
  • If you have liver or kidney problems.
  • If you are epileptic.

Contains

Cetirizine Hydrochloride 10mg

Side effects

Like all medicine, Cetirizine Hydrochloride does have side effects. However, not everyone will experience these. Some common side effects can include:

  • Dizziness, headache
  • Diarrhoea, nausea, dry mouth.

If you experience any of the following stop taking the medicine and contact your doctor:

  • Allergic reactions.
  • Convulsions (fits).
  • Thoughts about committing suicide.

Always read the patient information leaflet before using this medicine.

Useful information

This product is a medicine, and the sales are monitored to ensure the safety of our customers. From time to time we may impose limits on the amounts you may purchase and apply restrictions to the frequency of orders.

For helpful advice please read Our Policies in the footer of the site to understand more.

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children and below 25c in a dry place away from direct sunlight.

Please read the included leaflet carefully before using this product and if you have any questions please contact one of our pharmacist for more information.

Please contact your GP if appropriate regarding this product.

Product images: whilst we try to keep out product images up to date we may, particularly for non-branded products ship the same medicine but in different packaging. If you have any questions about this policy please get in touch.

Reviews

About us

 

At Peak Pharmacy Online, we prioritize your well-being. Enjoy free delivery on orders over £35, and experience genuine UK pharmacy products with transparent, friendly service. Learn more About Us 

Peak Pharmacy - Horizon Chesterfield
  • GSK Logo - Malarone
  • Lilly Logo - Mounjaro
  • Novartis Logo
  • Proctor and Gamble Logo
  • Roche Logo
  • Teva Pharmaceuticals Logo
Popular Treatments
We've found a few items you may be interested in